# SDR ALG2006F00035

- Difficulty date: March 31, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N392AL
- Make and model: Bell 214ST
- Aircraft serial: 28114
- Engine: Ge CT72A
- System (JASC): 2436 · DC Regulator
- Part: Current Limiter
- Part number: 209375096103
- Part serial: KG1254
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, EN ROUTE, THE FOLLOWING INDICATION WENT TO (0).  NR 1 NG, NR 1 ENG PRESS, TEMP, C-BOX PRESS, NR 1 HYD PRESS, NR 2 HYD TEMP.  NO CAUTION LIGHTS ILLUMINATED.  AC DIVERTED, MAINTENANCE REMOVED AND REPLACED NR 1 CURRENT LIMITER, (PN 209-375-096-103).  (K)
